MAUDE Adverse Event Report: BIOMET 3I CERTAIN TITANIUM HEXED SCREW; DENTAL IMPLANT

BIOMET 3I CERTAIN TITANIUM HEXED SCREW; DENTAL IMPLANT
Catalog Number IUNIHT
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the screw became loose.The procedure was concluded with the placement of another screw.No bone type or dental position was reported as affected.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) iuniht, (certain titanium hexed screw) for evaluation.Visual evaluation and a functional test was performed, signs of use was identified.The screw threaded into in-house implant as intended.Some damage to the hex identified, possibly caused during removal.Unable to confirm loosening with all the available information.Dhr review was completed for the subject lot number 1275067.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1275067 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : loosening based on the investigation and risk management file review, the most likely root cause determined from the investigation was the abutment screw was not torqued to specification.Therefore, based on the available information, a device malfunction could not be verified.The screw threaded into in-house implant as intended.The reported loosening event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN TITANIUM HEXED SCREW
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19850116
Report Number0001038806-2024-01647
Device Sequence Number12467639
Product Code DZE
UDI-Device Identifier00844868008545
UDI-Public(01)00844868008545(17)281105(10)1275067
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberIUNIHT
Device Lot Number1275067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic